RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2000, Volume 3, Number 1, Pages 119–143 (Mi mt162)  

Algebraic Structure of Standard Homogeneous Einstein Manifolds

Yu. G. Nikonorov

Rubtsovsk Industrial Intitute, Branch of Altai State Technical University

Abstract: In this article, algebraic restrictions are found on the structure of standard homogeneous Einstein manifolds $(G/H,{\rho}_B)$. This is applied to classifying standard homogeneous Einstein manifolds of some special type.

Key words: homogeneous space, Einstein metric, standard homogeneous Einstein manifold.

Full text: PDF file (348 kB)

English version:
Siberian Advances in Mathematics, 2000, 10:3, 59–82

Bibliographic databases:

UDC: 514.765
Received: 05.01.1997

Citation: Yu. G. Nikonorov, “Algebraic Structure of Standard Homogeneous Einstein Manifolds”, Mat. Tr., 3:1 (2000), 119–143; Siberian Adv. Math., 10:3 (2000), 59–82

Citation in format AMSBIB
\Bibitem{Nik00}
\by Yu.~G.~Nikonorov
\paper Algebraic Structure of Standard Homogeneous Einstein Manifolds
\jour Mat. Tr.
\yr 2000
\vol 3
\issue 1
\pages 119--143
\mathnet{http://mi.mathnet.ru/mt162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1778759}
\zmath{https://zbmath.org/?q=an:0966.53030}
\transl
\jour Siberian Adv. Math.
\yr 2000
\vol 10
\issue 3
\pages 59--82


Linking options:
  • http://mi.mathnet.ru/eng/mt162
  • http://mi.mathnet.ru/eng/mt/v3/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:89
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018